# SDR 2011FA0000526

- Difficulty date: August 16, 2011
- Submitted: August 16, 2011
- Operation: General aviation
- Aircraft: N828KT
- Make and model: Piper PA-31-350
- Aircraft serial: 318052098
- Aircraft time: 8,434 hours, 1 cycles
- Engine: Lyc TIO540J2BD
- Engine time: 284 hours, 1 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Lead
- Condition: Broken
- Location: Ignition Harness
- Part time: 284 hours, 1 cycles
- Component: Igintion Harnes, Bendix
- Component part number: 66E2155070
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE IGNITION HARNESS LEAD THAT ATTACHES TO THE SPARK PLUG IS A 90 DEGREE TUBING WITH BRAZED COUPLERS.  THESE BRAZED COUPLERS ARE CRACKING AND BREAKING, REQUIRING THEIR UNSCHEDULED REPLACEMENT. 2 HAVE REQUIRED REPLACEMENT IN 283.5 HOURS TIME IN SERVICE.
